| Model Number |
ATG80184 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Device expiration date: 02/2024.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly leaked on the third inflation.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was reviewed.The photo shows the balloon in a deflated condition.No specific damage or anomalies could be noted.No confirmations can be made.Per the reported information, the device was used for tracheal dilatation.This is outside of the indications for use per atlas gold instructions for use (ifu).Therefore, the investigation is inconclusive for the reported device break as no objective evidence was provided for review.However, the identified improper use of the device can be confirmed as the device was reported to be used for tracheal dilatation.A definitive root cause for the reported device break and identified improper use of the device could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 02/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during an angioplasty procedure, the proximal end of the balloon allegedly broken.The balloon leaked on the third inflation.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was reviewed.The photo shows the balloon in a deflated condition; no specific damage could be noted, and no other anomalies were noted.Therefore, the investigation is inconclusive for the reported balloon rupture as no objective evidence couldn't be noted on the photo submitted for review.A definitive root cause for the reported balloon rupture could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 02/2024).Device not returned.
Event or Problem Description